# SDR HALA2010120600578

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 14,127 hours, 34,267 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE "ACC COMP DOOR" LIGHT CAME ON CLIMBING OUT OF 9,000' ACCOMPLISHED AMM 52-70-01 ADJUSTMENT OF THE FWD ACCESSORY COMPARTMENT DOOR PROXIMITY SENSOR.  OPS CHECK OK. NO FAULTS NOTED.
